Show simple item record

dc.contributor.authorXu, Zhiyong
dc.contributor.authorKartashov, Yaroslav V.
dc.contributor.authorCrasovan, L C
dc.contributor.authorMihalache, Dumitru
dc.contributor.authorTorner Sabata, Lluís
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Teoria del Senyal i Comunicacions
dc.date.accessioned2017-01-23T16:27:46Z
dc.date.issued2005-01
dc.identifier.citationXu, Z., Kartashov, Y.V., Crasovan, L., Mihalache, D., Torner, L. Multicolor vortex solitons in two-dimensional photonic lattices. "Physical review E: statistical, nonlinear, and soft matter physics", Gener 2005, vol. 71, p. 16616-16622.
dc.identifier.issn1539-3755
dc.identifier.urihttp://hdl.handle.net/2117/99886
dc.description.abstractWe report on the existence and stability of multicolor lattice vortex solitons constituted by coupled fundamental frequency and second-harmonic waves in optical lattices in quadratic nonlinear media. It is shown that the solitons are stable almost in the entire domain of their existence, and that the instability domain decreases with the increase of the lattice depth. We also show the generation of the solitons, and the feasibility of the concept of lattice soliton algebra.
dc.format.extent7 p.
dc.language.isoeng
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Enginyeria de la telecomunicació::Telecomunicació òptica::Fotònica
dc.subjectÀrees temàtiques de la UPC::Enginyeria de la telecomunicació::Telecomunicació òptica
dc.subject.lcshPhotonics
dc.subject.lcshOptical communications
dc.titleMulticolor vortex solitons in two-dimensional photonic lattices
dc.typeArticle
dc.subject.lemacFotònica
dc.subject.lemacComunicacions òptiques
dc.contributor.groupUniversitat Politècnica de Catalunya. FOTONICA - Grup de Recerca de Fotònica
dc.identifier.doi10.1103/PhysRevE.71.016616
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://journals.aps.org/pre/abstract/10.1103/PhysRevE.71.016616
dc.rights.accessRestricted access - publisher's policy
local.identifier.drac1661686
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
local.citation.authorXu, Z.; Kartashov, Y.V.; Crasovan, L.; Mihalache, D.; Torner, L.
local.citation.publicationNamePhysical review E: statistical, nonlinear, and soft matter physics
local.citation.volume71
local.citation.startingPage16616
local.citation.endingPage16622


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain